# SDR GTIA2014100701435

- Difficulty date: October 7, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 34,744 hours, 16,568 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: D5627000000000
- Condition: Scratched
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WINDOW SCRATCHED.  R & R L2 DOOR WINDOW IAW AMM 56-31-13.
